Alert archive / Florida / Special Weather Statements in 2022
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Aug 6, 2022, 3:19 PM CDT for Santa Rosa County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2022, 3:19 PM CDT (20:19 UTC)
- Expired
- Aug 6, 2022, 4:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Hail
- 0.00 in
- Wind
- 40
County Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 101 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2669 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
994
WWUS84 KMOB 062019
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
319 PM CDT Sat Aug 6 2022
FLZ203>205-062100-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
319 PM CDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of northwestern
Okaloosa and northeastern Santa Rosa Counties through 400 PM CDT...
At 319 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles northeast of Roeville, or 8 miles
northeast of Milton, moving west at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milton, Bagdad, Point Baker and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 8698 3058 8699 3058 8700 3060 8702
3060 8703 3057 8700 3057 8703 3070 8707
3092 8709 3100 8705 3100 8682 3099 8676
3056 8674
TIME...MOT...LOC 2019Z 109DEG 8KT 3071 8692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:25 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 6, 1:25 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Mobile AL 125 PM CDT Sat Aug 6 2022 .NEAR TERM /Now Through Sunday/...High pressure centered over the western Atlantic continues to build into the southeastern CONUS, with PWATS slowly climb back near 2 inches by late this afternoon and remaining near 2 inches through Sunday. We will resume a classic summertime pattern with scattered to locally numerous showers and thunderstorms this afternoon that will gradually propagate inland along the seabreeze boundary and various convective outflow boundaries into the evening hours. Any lingering convection is then expected to dissipate around mid evening, followed by dry conditions, with the exception of some isolated showers and storms to move over the immediate coastal areas from the Gulf late tonight. Sunday will likely be a repeat of today but with slightly higher rain chances, especially east of the Alabama River as scattered to locally numerous showers and thunderstorms again gradually propagate inland. like most Summer days, the overall situation is the same with heavy rainfall and the potential for a few strong to marginal severe storms. we will need to monitor for the instances of heavy rainfall given the saturated soils across that area that could lead to some localized flooding concerns. With plenty of sunshine this afternoon, high temperatures remain on track to climb into the low to mid 90s. Similar high temps are expected for Sunday. At this time, heat indices look to remain below Heat Advisory criteria, with values generally ranging from 100 to 105 degrees. Lows tonight will be in the low 70s inland, with mid to upper 70s along the immediate coast. /22 && .AVIATION... 18Z issuance...VFR conditions prevail across the region through Sunday morning. Scattered to locally numerous showers and storms are expected this afternoon, gradually propagating inland along the seabreeze boundary into the evening hours. Expect localized temporary reductions in ceilings and visibility underneath any heavier showers or storms. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 91 75 91 74 / 50 10 70 20 Pensacola 90 78 91 76 / 50 20 60 30 Destin 89 78 89 78 / 50 20 70 30 Evergreen 94 72 92 71 / 50 20 70 20 Waynesboro 93 72 91 71 / 50 20 60 20 Camden 94 72 91 72 / 50 20 60 20 Crestview 93 72 91 72 / 70 20 80 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && 99/99
In the hours before
Special weather statement, Aug 6, 3:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
319 PM CDT Sat Aug 6 2022
FLZ203>205-062100-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
319 PM CDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of northwestern
Okaloosa and northeastern Santa Rosa Counties through 400 PM CDT...
At 319 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles northeast of Roeville, or 8 miles
northeast of Milton, moving west at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milton, Bagdad, Point Baker and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 8698 3058 8699 3058 8700 3060 8702
3060 8703 3057 8700 3057 8703 3070 8707
3092 8709 3100 8705 3100 8682 3099 8676
3056 8674
TIME...MOT...LOC 2019Z 109DEG 8KT 3071 8692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:25 PM CDT | Special Marine Warning | MOB | 65 min | |
| Aug 6, 4:36 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Aug 6, 5:13 PM CDT | Special Weather Statement | MOB | Conecuh | 47 min |
| Aug 6, 6:12 PM CDT | Special Marine Warning | MOB | 93 min | |
| Aug 6, 6:19 PM CDT | Special Weather Statement | MOB | Butler | 41 min |
| Aug 6, 6:38 PM CDT | Special Weather Statement | MOB | Clarke | 52 min |
| Aug 6, 5:47 PM CDT | Special Weather Statement | MOB | Wayne | 43 min |
Nearby
Special Weather Statements in Florida, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.